migrainepage
Would you like to react to this message? Create an account in a few clicks or log in to continue.

Rebounds with percs.

4 posters

Go down

Rebounds with percs. Empty Rebounds with percs.

Post  Ruth Thu Jan 27, 2011 7:57 am

I saw my doctor earlier this week about an unrelated topic but mentioned I had a bad head and he gave me a few percocets. I took a couple the first day and they eased the pain, and the next day my head was hurting again. I took a couple more and the same thing happened. Any of you take them and find you get rebound headaches with them? They also make me feel quite sick to the stomach. That's one of the reason's I stopped taking fiorinal years ago.

Ruth

Posts : 190
Join date : 2009-12-04
Age : 73
Location : Calgary, Alberta

Back to top Go down

Rebounds with percs. Empty Re: Rebounds with percs.

Post  stephgood Thu Jan 27, 2011 12:05 pm

I don't have a rebound effect with them. I am sometimes nauseous with my migraine, but I have noticed times when I have become nauseous with the oxycodone. I usually get a queasy feeling in my stomach, and think I may vomit. for me I have found that, and this is going to sound silly but, tums seem to help. I am not sure if it is the medication, or maybe food that has interacted with it. I swear though that the tums seem to help a bit. They just take it from, oh gosh I think I might throw up, to nothing noticable. I have noticed this mostly when I have felt the migraine come on, took the meds, and it sort of kept the pain at bay. It iseems that those times are the ones where I probably could have taken 1/2 the pill instead. I sometimes do this, but usually it seems I end up taking the other half anyways!!!
stephgood
stephgood

Posts : 170
Join date : 2010-02-22
Age : 44
Location : Ohio

Back to top Go down

Rebounds with percs. Empty Re: Rebounds with percs.

Post  CluelessKitty Fri Jan 28, 2011 3:48 pm

Sometimes I get that too, but usually when I reduce the amount after major humdingers i don't get the rebound,
I reduce the intake with no plm.

Are you sure Ruth you don't have any undetected, underlying problem at the moment - the sinus, perhaps?
or something else?

In any way try to take something else for example a triptan with NSAID together (if you can) for a few days
in place of P and see what happens.

Risa
CluelessKitty
CluelessKitty

Posts : 1087
Join date : 2009-12-04
Location : Surrey, BC, Canada

Back to top Go down

Rebounds with percs. Empty Re: Rebounds with percs.

Post  Migrainegirl Fri Jan 28, 2011 8:20 pm

I don't usually have any problem with percocet (except for making me itchy), but my brother can't stand them for the same reason you are saying. They make him nauseas also. So maybe that is not a good one for you.
Migrainegirl
Migrainegirl

Posts : 999
Join date : 2010-07-19

Back to top Go down

Rebounds with percs. Empty Re: Rebounds with percs.

Post  Ruth Fri Jan 28, 2011 10:04 pm

They also make me itchy! Thankfully I don't have to take them very often and he only gave me a few anyway. T3's usually help me a bit and I only get the real bad ones occasionally, not like I used to get, at least a couple a week, I feel bad for those of you that get loads of migraines.

Ruth

Posts : 190
Join date : 2009-12-04
Age : 73
Location : Calgary, Alberta

Back to top Go down

Rebounds with percs. Empty Re: Rebounds with percs.

Post  Sponsored content


Sponsored content


Back to top Go down

Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum